Headaches

Discussion in 'Lighter Life Forum' started by Wibblywobblywonder, 20 May 2008 Social URL.

  1. Wibblywobblywonder

    Wibblywobblywonder Member

    Posts:
    9
    Likes Received:
    0
    I am on day two of the lipotrim diet and have a crashing headache, how long do these headaches seem to last, days?:):confused:
     
  2. Avatar

    MiniMins.com Matched Content

  3. flirty40greeneyes

    flirty40greeneyes Busy busy busy!!

    Posts:
    13,431
    Likes Received:
    665
    Start Weight:
    15st3lb
    Current Weight:
    13st11lb
    Goal Weight:
    10st0lb
    Lost(%):
    1st6lb(9.39%)
    Diet:
    Slim and Save
    Normally day 2 and day 3. It's carbohydrate withdrawl. Plenty of water and normal headache tablets.

    Love your name!!
     
  4. x-Katie-x

    x-Katie-x Gold Member

    Posts:
    7,169
    Likes Received:
    106
    Start Weight:
    17st7lb
    Current Weight:
    11st6lb
    Goal Weight:
    9st0lb
    Lost(%):
    6st1lb(34.69%)
    Diet:
    Exante
    As Bev says they are common in the first couple of days, hopefully it will ease off for you soon ---- don't suffer them though, take a pain killer.
     
  5. mikey

    mikey Silver Member

    Posts:
    934
    Likes Received:
    20
    Diet:
    LighterLife
    Your body is going into ketosis and will soon be burning fat for fuel. It will be worth it!! Keep the water content up and spread it through the day - at least 4 litres.
     
  6. Chellie_h

    Chellie_h Full Member

    Posts:
    72
    Likes Received:
    0
    Diet:
    Lighter Life
    I found it took 2 or 3 days - but i was addicted to diet coke so i had major withdrawal from that but like mikey says drink plenty of water as it helps!
    Also check out 4head - it's great and stops you having to pop tablets.
    Good luck!
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...